MathSciNet Relay Station
MathSciNet bibliographic data
MR782235 (86h:32033) 32G11 (14B07 14C30 32C40)
Steenbrink, J. H. M. Semicontinuity of the singularity spectrum. Invent. Math. 79 (1985), no. 3, 557–565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement